Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 183, NWS Louisville, KY

August 20, 2014Madison County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Aug 20, 2014, 6:02 PM EDT for Madison County, Kentucky. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2014, 6:02 PM EDT (22:02 UTC)
Expired
Aug 20, 2014, 6:20 PM EDT
In force
18 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Madison County, KY

The radar

The Jackson,KY radar (KJKL), 73 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 3:59 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1224 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

443 
WUUS53 KLMK 202202
SVRLMK
KYC151-202220-
/O.NEW.KLMK.SV.W.0183.140820T2202Z-140820T2220Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
602 PM EDT WED AUG 20 2014

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MADISON COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 620 PM EDT

* AT 601 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
  OF RICHMOND...AND MOVING SOUTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PANOLA...COMBS AND DULUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3773 8409 3767 8409 3764 8412 3756 8409
      3756 8416 3754 8419 3760 8433 3781 8419
      3777 8408 3775 8407
TIME...MOT...LOC 2202Z 300DEG 43KT 3767 8414

HAIL...<.75IN
WIND...60MPH

$$

RAS
1 follow-up statement
170 
WWUS53 KLMK 202217
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
617 PM EDT WED AUG 20 2014

KYC151-202228-
/O.EXP.KLMK.SV.W.0183.000000T0000Z-140820T2220Z/
MADISON KY-
617 PM EDT WED AUG 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON COUNTY WILL
EXPIRE AT 620 PM EDT/520 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3773 8409 3767 8409 3764 8412 3756 8409
      3756 8416 3754 8419 3760 8433 3781 8419
      3777 8408 3775 8407
TIME...MOT...LOC 2218Z 300DEG 43KT 3757 8393

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 4:34 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Aug 20, 4:34 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
434 PM EDT Wed Aug 20 2014

...Forecast Update...
Issued at 430 PM EDT Wed Aug 20 2014

Complex over southern Indiana along with another over central TN
both are taking advantage of an unstable atmosphere across the
region to force scattered thunderstorms to develop. Given the
instability from SPC mesoanalysis, 4000 J/kg, as well as potential
for wet microbursts across parts of our region, went with Severe
Thunderstorm Watch box south of I-64 and roughly along and east of
I-65.

.SHORT TERM (Now through Thursday Night)...
Issued at 300 PM EDT Wed Aug 20 2014

Temperatures in the mid 80s to around 90 with dewpoints in the
low-mid 70s is making for an uncomfortable afternoon, with a few
storms starting to pop up. Deck of high clouds streaming in from the
northwest has helped to hold off significant development across most
of our region to this point. Have a thunderstorm complex developing
in the unstable airmass over north central TN, and this complex may
force some new storms to develop along an outflow boundary in
southern KY. A few storms also are forming along the corridor from
Hancock county to Casey county in KY, with even more storms east of
the complex over south central IN.

Best instability and moisture still resides over southern KY, so
will keep most focus for severe weather down there the next few
hours, with a secondary focus over our southeastern counties. For
this evening, should continue to see scattered development away from
these focus areas, with the northeast forecast area having the best
chance to continue with storms after midnight. This region will
continue to be the focus for development the next few periods, as a
ridge aloft should help dry out our southwest forecast area Thursday
and Thursday night.

That ridge will provide hotter temperatures in our southwest as
well, with highs Thursday likely reaching the mid 90s. Heat indices
could top out around 100. Given potential for some cloud cover have
not gone into the next category, 100-105, for heat indices there.
Think we can hold off on our more prolonged period of near heat
advisory criteria until Friday, read on in the discussion below.

.LONG TERM (Friday through Wednesday)...
Issued at 306 PM EDT Wed Aug 20 2014

Friday - Monday...

...Heat, Humidity, and Generally Unsettled Weather This Weekend...

An upper ridge will be in place through this weekend and into next
week, keeping hot and muggy conditions in place. Upper ridge looks
"dirty" with very little in the way of a subsidence inversion
normally seen with this type of environment. Therefore, can't do
away with storm chances each afternoon and evening. Models are
generally all over the place with expected precipitation fields each
day, despite the fairly good agreement in the overall pattern.
Therefore will just keep isolated to scattered thunderstorms in the
forecast pretty much every day and evening.

As far as temperatures go, highs look to top out in the low and mid
90s each day Friday through Monday as a core of H85 temps between
20 to 23C settle over the area. Some spots could touch the upper 90s
in our western Kentucky counties. Heat indices will be a bit of a
concern during this time period as the hot temperatures will combine
with dew points in the low and even mid 70s. Highest heat indices
each afternoon could top out in the 100-105 range, so forecast needs
to be monitored for a potential Heat Advisory due to a prolonged
period of days where heat indices approach criteria (105F). This
advisory would come with a later forecast issuance. One factor that
could limit temperatures and associated heat indices could be the
afternoon/evening convection.

Tuesday - Wednesday...

Confidence lowers for the Tuesday/Wednesday time frame as some
degree of troughing over the western CONUS tries push the upper
ridge axis east. Should this scenario play out, it would bring
better chances for storms to our western CWA, along with
temperatures not as hot. As a result, will go with highs around 90.

&&

.AVIATION (18Z TAF Update)...
Issued at 125 PM EDT Wed Aug 20 2014

Confidence in convective forecast this period is low, as cirrus
shield from storms to our northwest quickly moves into the region.
Have some cumulus developing over the central forecast area this
hour, and SPC mesoanalysis indicates plenty of instability across
the region. However, the cirrus canopy should provide some
subsidence to inhibit convection. There is still a possibility that
the storms to our northwest can remain organized enough to bring
those storms to the terminals later this afternoon. Thus have gone
with vicinity storms over a larger period of time and will update as
the afternoon progresses. May even get into another round of precip
later tonight, as additional disturbances move in from the
northwest, but a lot will depend on what happens this afternoon. Fog
forecast for Thursday morning will depend on that as well. Given
very high dewpoints across BWG this hour, have enough confidence to
go with a period of MVFR conditions, as in current guidance.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........RJS
Short Term.....RJS
Long Term......BJS
Aviation.......RJS
Hazardous weather outlook, Aug 20, 3:31 PM EDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
331 PM EDT WED AUG 20 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-211945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
331 PM EDT WED AUG 20 2014 /231 PM CDT WED AUG 20 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN UPPER LEVEL DISTURBANCE MOVING THROUGH THE REGION WILL KICK
OFF SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME
STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL
BEING THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...THE HIGH
MOISTURE CONTENT IN THE ATMOSPHERE WILL RESULT IN TORRENTIAL
RAINFALL OCCURRING WITH ANY STORM. THIS MAY RESULT IN LOCALIZED
FLOODING IN AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED AFTERNOON AND EVENING STORMS ARE POSSIBLE THURSDAY
THROUGH MONDAY WITH STORM COVERAGE DECREASING EACH DAY AS A LARGE
DOME OF HIGH PRESSURE MOVES IN FROM THE SOUTHWEST. STORMS ON
THURSDAY COULD BECOME STRONG TO SEVERE ACROSS THE BLUEGRASS REGION
OF CENTRAL KENTUCKY...WITH DAMAGING WINDS...LARGE HAIL...AND
TORRENTIAL RAINFALL POSSIBLE.

SUMMER HEAT WILL ARRIVE THIS WEEKEND. EXPECT HIGH TEMPERATURES
SOLIDLY IN THE 90S OVER THE AREA STARTING FRIDAY AND LASTING
THROUGH THE BEGINNING OF NEXT WEEK. HOT TEMPERATURES AND ELEVATED
HUMIDITY WILL RESULT IN HEAT INDICES PEAKING IN THE 100 TO 105
RANGE EACH AFTERNOON AND EVENING THROUGH AT LEAST MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE ANY WIND DAMAGE...HAIL...OR FLOODING TODAY AND
THURSDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

RJS/BJS

In the hours before

Local storm report, Aug 20, 5:26 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
526 PM EDT WED AUG 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     TSTM WND GST     LEXINGTON               38.04N  84.46W
08/20/2014  M59 MPH          FAYETTE            KY   ASOS

            AT AIRPORT

&&

EVENT NUMBER LMK1400771

CMC
Local storm report, Aug 20, 5:44 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
544 PM EDT WED AUG 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     4 SSE LEXINGTON         37.99N  84.57W
08/20/2014                   FAYETTE            KY   PUBLIC

            DAMAGE TO BRICK HOME AND TREES DOWN AT CROMWELL WAY.

&&

EVENT NUMBER LMK1400772

CMC
Special weather statement, Aug 20, 5:50 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
450 PM CDT WED AUG 20 2014

KYZ074-075-202235-
BARREN KY-MONROE KY-
450 PM CDT WED AUG 20 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...

AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF GLASGOW...AND MOVING SOUTHEAST
AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  TOMPKINSVILLE...
  FOUNTAIN RUN...
  LAMB...
  JEFFREY AND MOUNT HERMON...
  MUD LICK AND GUM TREE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3662 8596 3663 8597 3666 8595 3674 8598
      3676 8600 3677 8605 3679 8604 3681 8605
      3681 8607 3683 8605 3686 8608 3694 8588
      3669 8550 3662 8544 3661 8560
TIME...MOT...LOC 2150Z 302DEG 16KT 3681 8594

RAS
Local storm report, Aug 20, 5:51 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
551 PM EDT WED AUG 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     FLOOD            BOWLING GREEN           36.97N  86.44W
08/20/2014                   WARREN             KY   BROADCAST MEDIA

            PONDING WATER IN WKU CAMPUS PARKING LOTS...11TH AND
            CENTER...11TH AND COLLEGE...FAIRVIEW PLAZA. DITCHES FULL
            ALONG SCOTTSVILLE ROAD.

&&

EVENT NUMBER LMK1400773

CMC
Special weather statement, Aug 20, 5:59 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
459 PM CDT WED AUG 20 2014

KYZ066-078-202230-
CASEY KY-RUSSELL KY-
459 PM CDT WED AUG 20 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...

AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF JAMESTOWN...AND MOVING
SOUTHEAST AT 50 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...

  MAINLY RURAL AREAS OF RUSSELL AND SOUTHEASTERN CASEY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3689 8503 3702 8518 3707 8514 3733 8484
      3723 8472 3712 8490 3705 8490 3701 8486
TIME...MOT...LOC 2159Z 300DEG 43KT 3703 8491

RAS
Local storm report, Aug 20, 6:00 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
600 PM EDT WED AUG 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     LEXINGTON               38.04N  84.46W
08/20/2014                   FAYETTE            KY   PUBLIC

            TREE DOWN ACROSS S YARRELLTON PIKE.

&&

EVENT NUMBER LMK1400774

CMC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 9:43 PM EDTSpecial Weather StatementLMKHancock32 min
Aug 19, 10:28 PM EDTSpecial Weather StatementLMKGrayson27 min
Aug 19, 10:57 PM EDTSpecial Weather StatementLMKBreckinridge, Grayson28 min
Aug 19, 11:19 PM EDTSpecial Weather StatementLMKHardin, Larue31 min
Aug 19, 11:53 PM EDTSpecial Weather StatementLMKLarue27 min
Aug 20, 12:01 AM EDTSevere Thunderstorm WarningLMKHardin, Hart, Larue29 min
Aug 20, 12:18 AM EDTSpecial Weather StatementLMKGreen42 min
Aug 20, 12:40 AM EDTSpecial Weather StatementLMKHenry30 min
Aug 20, 12:44 AM EDTSpecial Weather StatementLMKGreen, Taylor31 min
Aug 20, 1:10 AM EDTSpecial Weather StatementLMKOwen30 min
Aug 20, 1:22 AM EDTSpecial Weather StatementLMKTrimble28 min
Aug 20, 1:29 AM EDTSpecial Weather StatementLMKScott46 min
Aug 20, 1:55 AM EDTSpecial Weather StatementLMKClark, Fayette45 min
Aug 20, 1:58 AM EDTSpecial Weather StatementLMKBourbon, Harrison, Nicholas47 min
Aug 20, 2:58 AM EDTAreal Flood AdvisoryLMKHarrison3 hr
Aug 20, 3:32 PM EDTSpecial Weather StatementLMKShelby33 min
Aug 20, 3:40 PM EDTSpecial Weather StatementLMKMeade45 min
Aug 20, 3:42 PM EDTSpecial Weather StatementLMKBreckinridge43 min
Aug 20, 3:43 PM EDTSpecial Weather StatementLMKHenry32 min
Aug 20, 3:45 PM EDTSpecial Weather StatementLMKNelson30 min
Aug 20, 4:07 PM EDTSpecial Weather StatementLMKAnderson, Woodford43 min
Aug 20, 4:21 PM EDTSpecial Weather StatementLMKCasey44 min
Aug 20, 4:29 PM EDTSpecial Weather StatementLMKAnderson, Spencer46 min
Aug 20, 4:30 PM EDTSpecial Weather StatementLMKNelson, Washington45 min
Aug 20, 4:34 PM EDTSpecial Weather StatementLMKMarion31 min
Aug 20, 4:38 PM EDTSpecial Weather StatementLMKWarren32 min
Aug 20, 4:40 PM EDTSpecial Weather StatementLMKLogan30 min
Aug 20, 4:46 PM EDTSpecial Weather StatementLMKGarrard, Lincoln29 min
Aug 20, 4:48 PM EDTSpecial Weather StatementLMKFayette, Woodford32 min
Aug 20, 5:07 PM EDTSpecial Weather StatementLMKBarren28 min
Aug 20, 5:18 PM EDTSpecial Weather StatementLMKGarrard32 min
Aug 20, 5:21 PM EDTSpecial Weather StatementLMKAllen, Simpson44 min
Aug 20, 5:24 PM EDTSevere Thunderstorm WarningLMKFayette, Jessamine20 min
Aug 20, 5:37 PM EDTSevere Thunderstorm WarningLMKClark, Madison28 min
Aug 20, 5:48 PM EDTAreal Flood AdvisoryLMKWarren117 min
Aug 20, 5:50 PM EDTSpecial Weather StatementLMKMonroe45 min
Aug 20, 5:51 PM EDTSevere Thunderstorm WarningLMKCumberland19 min
Aug 20, 5:59 PM EDTSpecial Weather StatementLMKRussell31 min
Aug 20, 6:16 PM EDTSpecial Weather StatementLMKCumberland29 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.